MathSciNet Relay Station
MathSciNet bibliographic data
MR2869150 30G35 (30C10)
Gentili, Graziano; Struppa, Daniele C. Lower bounds for polynomials of a quaternionic variable. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1659–1668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement